Of course you can take your psych meds together. I just poor all of them in my hand and ... gulp with my coffee. The only thing I'd like to add to philly's most appropriate answer is, depending on how long you've been on the combo, might watch out for unbelievable sleepiness. Once you get used to the meds, that side effect goes away. As long as they are working for your depression and anxiety issues, best of luck. Both are oldies but goodies as far as head meds go.
Best of luck to you,
PS. If you would like a discussion on your problem, click on conversational instead of the default direct button. Just sayin'.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2011 • 1 answer
Posted 3 Dec 2017 • 3 answers
Posted 19 Jun 2018 • 1 answer
Posted 19 days ago • 0 answers
Posted 11 days ago • 0 answers